Export this Abstract | Print this Abstract | Add to my preferred Abstracts list | My preferred Abstracts list (1) | Back to Search
The lesson from dispensing error of look-alike medication: an adverse drug reaction case with dapagliflozin
- In: Poster presentation
- At: Seoul (South Korea) (2017)
- Type: Poster
- Poster code: POS-HPS-097
- By: OWANG, Kok Loon (Department of Pharmacy, Chang Gung Memorial Hospital, Keelung, Keelung, China Taiwan)
- Co-author(s): Kok Loon Owang
BackgroundMedication errors have drawn attention from healthcare providers worldwide. Among preventable medication errors, look-alike drugs usually caused unintended pharmacists’ dispensing errors.
PurposeWe presented one serious adverse drug report caused by medication error to remind pharmacist of dispensing look-alike drugs.
Res.. The access to the whole abstract and if available the presentation file is available to FIP members and to congress participants of that specific congress.
Last update 4 October 2019